Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 537-541

Oscillation and nonoscillation theorems for some mixed difference equations

Department of Mathematics, Nabrit Science Center, Texas Southern University, Houston 77004, Texas, USA

Received 10 October 1989; Revised 6 November 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we investigate the oscillatory and nonoscillatory behavior of solutions of certain mixed third and fourth order difference equations. Specific results are also obtained for the constant coefficient cases.